# SDR REXA2017030200312

- Difficulty date: March 2, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 19,976 hours, 19,448 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Mask
- Condition: Unserviceable
- Location: Portable O2
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE O2 BOTTLE S/N ST 60291 HAS UNSERVICEABLE 4 LPM MASK. REMOVED & REPLACED O2 BOTTLE MASK IAW AMM 35-31-01.
